Research output: Contribution to journal › Article › peer-review
Solutions of the phase transition problem are obtained explicitly in a one-dimensional model case for both positive and zero surface tension coefficients. The dependence of the equilibrium states on the parameters of the problem is investigated.
| Original language | English |
|---|---|
| Pages (from-to) | 182-187 |
| Number of pages | 6 |
| Journal | Vestnik St. Petersburg University: Mathematics |
| Volume | 40 |
| Issue number | 3 |
| DOIs | |
| State | Published - 1 Sep 2007 |
ID: 42741921